# SDR DALA2017112808356

- Difficulty date: June 16, 2014
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 79,053 hours, 36,202 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON FRAME 16, STRINGER 23R, CORROSION WAS REMOVED IAW SRM 53-11-12 AND ERA 522853 SECT. I.
